Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

No improvement in pigmentation on using momate s, meleiro cream. What should be done?

I am using momate s cream with meleiro cream with a proportion of 3x1 but my pigmentation again looking same position as before. Last month pigmentation were 80% reduced but this time again in same position. What should I do should I stop the medicine because when I repeat the medicine my skin become more sensitive & redness. Plz tell me.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  374
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.
Tanning and pigmentation over face are your problems.
Momate S and melrio cream are very strong creams with potent steroid in them.You should have not used these creams in first place.They thin out the skin and may cause permanent damage.

Sun protection is most important for any cosmetic treatment.
Use good quality sunscreen.
Avoid sun exposure.
Use brevoxyl face wash.
Apply Kojivit cream at night.

Visit a dermatologist for some clinic based procedure like chemical peeling and laser.

Hope this helps.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor